# SDR AALA20000688

- Difficulty date: April 24, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-83
- Aircraft serial: 49595
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: Emergency Exit System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT SEAT 21D INOPERATIVE.  REPLACED EMERGENCY EXIT ESCAPE PATH LIGHT AT SEAT 21D.  SYSTEM GROUND CHECK, NORMAL OPERATION.  (X)
